MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA DELTA; PHYSIOLOGICAL MONITORING SYSTEMS

DRÄGERWERK AG & CO. KGAA DELTA; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS18597
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
It was reported to dräger that device reboots occur randomly for no obvious reason and that this affects more than one device.Patient monitoring was always continued after the reboot.It was confirmed to dräger that the reported issue did not lead to patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that two delta monitors restarted multiple times.The available ics logs were analyzed by draeger engineering, and they confirm there were two delta monitors that restarted.The reason for the restart could not be confirmed in the ics logs.The logs from both the delta monitors that restarted along with a network wireshark capture would be needed to further investigate the cause of the issue.Unfortunately, they were unavailable for this investigation.It was confirmed that patient monitoring always continued after the ics restart.It was confirmed to dräger that the reported issue did not lead to any patient consequences.Service has confirmed with the site that they have not been able to duplicate the issue or had seen the issue with their own eyes.Should there be a reoccurrence of the delta restarting provide all the ics logs, the delta logs and a network wireshark capture covering the date and time of the issue.

Brand Name
DELTA
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key17973486
Report Number9611500-2023-00374
Device Sequence Number7035758
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public04049098004152
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown